Home
Your Body
Nutrition
Health Problems & Therapies
Supplements & Vitamins
Ask a Question

Answer to your Health Question

Question: I was recently bitten by a tick and given amoxicillin. Two days after ending it the bite site became raised, red and itchy. Should I be concerned? Erin

Answer: Dear Erin,

Redness, pain, and swelling in the area of a tick bite are common symptoms. Amoxicillin is an antibiotic used to stop the growth of bacteria. While most ticks do not carry diseases sometimes they can transmit bacteria that causes illnesses such as Lyme disease.

Symptoms of these disease include rash, joint pain, redness, flu-like symptoms or swollen lymph nodes which appear after the bite. If you start suffering from these symptoms consult your doctor immediately.

Disclaimer: The information contained in this web site is for educational purposes only and is not meant to replace medical advice, diagnose or treat any disease.
Your use of this site indicates your agreement to be bound.